# SDR IPXA2025012463945

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 27,822 hours, 4,088 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CREW PERFORMING FIRE TEST FOR PRE-DEPARTURE CHECK, APU FIRE WARNING HORN CIRCUIT BREAKER POP OUT. FIRE WAS SHOWING PASS. ALL COCKPIT AURAL WARNING AND INDICATION NORMAL DURING TEST. IAW GMM 03.05.01.03 DEFERRED FAULTS-ADDITIONAL ACTION WDM 49-61-21-1 CB C1144 @ P6 PANEL PULL COLLAR BREAKER AND PLACARD INSTALLED.
